Single and Dual Photonic Jets With Tipped Waveguides: An Integral Approach

Abstract : Single and dual photonic jets generated by weak multimode waveguides can be studied out rigorously by means of an integral equation. The latter can be obtained on the basis of a principle that resembles one of Mautz and Harrington's although the context is different. Comparison with finite difference time domain results showed overall good agreement, and because the method is fast, it can be used for optimization purposes. In particular, it permitted us to obtain dual photonic jets with beam separation as small as a wavelength.
Type de document :
Article dans une revue
IEEE Photonics Technology Letters, Institute of Electrical and Electronics Engineers, 2012, 24 (17), pp.1516 - 1518. 〈10.1109/LPT.2012.2206377〉
Liste complète des métadonnées

https://hal-ujm.archives-ouvertes.fr/ujm-01390591
Contributeur : Stéphane Robert <>
Soumis le : mercredi 2 novembre 2016 - 11:16:23
Dernière modification le : mercredi 25 juillet 2018 - 14:05:32

Identifiants

Citation

Yoshitate Takakura, H. Halaq, Sylvain Lecler, Stéphane Robert, B. Sauviac. Single and Dual Photonic Jets With Tipped Waveguides: An Integral Approach. IEEE Photonics Technology Letters, Institute of Electrical and Electronics Engineers, 2012, 24 (17), pp.1516 - 1518. 〈10.1109/LPT.2012.2206377〉. 〈ujm-01390591〉

Partager

Métriques

Consultations de la notice

60